Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 10, NWS Topeka, KS

March 6, 20174 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Mar 6, 2017, 6:49 PM CST for 4 counties in Kansas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2017, 6:49 PM CST (00:49 UTC)
Expired
Mar 6, 2017, 7:45 PM CST
In force
56 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Douglas County, KS, Franklin County, KS, Lyon County, KS, Osage County, KS

The radar

The Topeka radar (KTWX), 73 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 2:27 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 707 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 333 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
707 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1970 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
333 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted.

885 
WUUS53 KTOP 070049
SVRTOP
KSC045-059-111-139-070145-
/O.NEW.KTOP.SV.W.0010.170307T0049Z-170307T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
649 PM CST MON MAR 6 2017

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Franklin County in east central Kansas...
  Southern Douglas County in east central Kansas...
  Central Osage County in east central Kansas...
  Northern Lyon County in east central Kansas...

* Until 745 PM CST

* At 649 PM CST, severe thunderstorms were located along a line
  extending from near Scranton to near Reading, moving east at 50
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Ottawa, Baldwin City, Osage City, Wellsville, Lyndon, Centropolis,
  Burlingame, Pomona, Quenemo, Rantoul, Admire and Pomona Lake.

This includes the following highways...
 Interstate 35 between mile markers 175 and 198.
 Kansas Turnpike between mile markers 137 and 156.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CST for east central
Kansas.

LAT...LON 3869 9507 3852 9507 3853 9627 3874 9597
      3874 9595 3876 9594 3878 9506 3871 9506
TIME...MOT...LOC 0049Z 259DEG 42KT 3877 9577 3851 9599 

HAIL...1.25IN
WIND...60MPH
 
$$

BB
4 follow-up statements
596 
WWUS53 KTOP 070056
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
656 PM CST MON MAR 6 2017

KSC045-059-111-139-070145-
/O.CON.KTOP.SV.W.0010.000000T0000Z-170307T0145Z/
Franklin-Douglas-Osage-Lyon-
656 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR FRANKLIN...SOUTHERN DOUGLAS...CENTRAL OSAGE AND NORTHEASTERN LYON
COUNTIES...

At 655 PM CST, severe thunderstorms were located along a line 
extending from 4 miles west of Overbrook to 3 miles east of Reading, 
and a second storm capable of producing large hail and damaging wind 
was located 3 miles northwest of Centropolis, moving east at 50 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Ottawa, Baldwin City, Osage City, Wellsville, Lyndon, Centropolis,
Burlingame, Pomona, Quenemo, Rantoul and Pomona Lake.

This includes the following highways...
 Interstate 35 between mile markers 175 and 198.
 Kansas Turnpike between mile markers 137 and 153, and between mile
markers 155 and 156.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CST for east central
Kansas.

LAT...LON 3869 9507 3852 9507 3853 9618 3874 9595
      3876 9594 3878 9506 3871 9506
TIME...MOT...LOC 0055Z 259DEG 44KT 3876 9564 3853 9590 

HAIL...1.25IN
WIND...70MPH
 
$$

BB
448 
WWUS53 KTOP 070121
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
721 PM CST MON MAR 6 2017

KSC111-070129-
/O.CAN.KTOP.SV.W.0010.000000T0000Z-170307T0145Z/
Lyon-
721 PM CST MON MAR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LYON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CST for east central
Kansas.

LAT...LON 3869 9507 3852 9507 3853 9589 3877 9564
      3878 9506 3871 9506
TIME...MOT...LOC 0119Z 259DEG 48KT 3875 9536 3854 9556 

$$

KSC045-059-139-070145-
/O.CON.KTOP.SV.W.0010.000000T0000Z-170307T0145Z/
Franklin-Douglas-Osage-
721 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR FRANKLIN...SOUTHERN DOUGLAS AND SOUTHERN OSAGE COUNTIES...

At 719 PM CST, severe thunderstorms were located along a line
extending from near Centropolis to 3 miles southwest of Quenemo,
moving east at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Trained Spotters reported power outages in Osage City and 
         nickel size hail near Melvern. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Ottawa, Baldwin City, Wellsville, Lyndon, Centropolis, Pomona,
Quenemo, Rantoul and Pomona Lake.

This includes Interstate 35 between mile markers 175 and 198.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CST for east central
Kansas.

LAT...LON 3869 9507 3852 9507 3853 9589 3877 9564
      3878 9506 3871 9506
TIME...MOT...LOC 0119Z 259DEG 48KT 3875 9536 3854 9556 

HAIL...1.00IN
WIND...70MPH
 
$$

BB
755 
WWUS53 KTOP 070132
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
732 PM CST MON MAR 6 2017

KSC045-059-139-070145-
/O.CON.KTOP.SV.W.0010.000000T0000Z-170307T0145Z/
Franklin-Douglas-Osage-
732 PM CST MON MAR 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR NORTHERN FRANKLIN...SOUTHEASTERN DOUGLAS AND SOUTHEASTERN OSAGE
COUNTIES...

At 731 PM CST, severe thunderstorms were located along a line
extending from near Baldwin City to 4 miles northwest of Princeton,
moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Ottawa, Baldwin City, Wellsville, Centropolis, Pomona, Quenemo and
Rantoul.

This includes Interstate 35 between mile markers 175 and 198.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM CST for east central
Kansas.

LAT...LON 3869 9507 3852 9507 3853 9561 3877 9538
      3878 9506 3871 9506
TIME...MOT...LOC 0131Z 260DEG 44KT 3876 9515 3854 9531 

HAIL...1.00IN
WIND...60MPH
 
$$

BB
538 
WWUS53 KTOP 070143
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
743 PM CST MON MAR 6 2017

KSC045-059-139-070152-
/O.EXP.KTOP.SV.W.0010.000000T0000Z-170307T0145Z/
Franklin-Douglas-Osage-
743 PM CST MON MAR 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FRANKLIN...
SOUTHEASTERN DOUGLAS AND SOUTHEASTERN OSAGE COUNTIES WILL EXPIRE AT
745 PM CST...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

A tornado watch remains in effect until 1000 PM CST for east central
Kansas.

LAT...LON 3869 9507 3852 9507 3853 9561 3877 9538
      3878 9506 3871 9506
TIME...MOT...LOC 0142Z 259DEG 42KT 3878 9500 3856 9516 

$$

BB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:42 PM CST, 1 hour 7 minutes earlier.

Area forecast discussion, Mar 6, 5:42 PM CST, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
542 PM CST Mon Mar 6 2017

...Update to aviation forecast discussion...

.SHORT TERM...(This evening through Tuesday)
Issued at 218 PM CST Mon Mar 6 2017

Intense upper trough working east across the Northern Rockies with
a smaller-scale wave swinging southeast into the High Plains. Dryline
had pushed through Concordia at 20Z with dewpoints in eastern Kansas
still in the mid to upper 50s despite intense mixing. Deep west to
southwest flow behind the dryline leading to some blowing dust to
the west and northwest, but cold front was not far behind with
northwest winds into Phillipsburg at 20Z.

On the large scale, winds continue to be the main story. HRRR has
been fairly close with trends over the past few hours and has been
hitting at gusts topping 50kts in north central Kansas in the late
afternoon. Latest runs backing off of the extent and coverage of
this however, and given observations to the west, will continue with
the Advisory into the early evening.

Storm chances still looking rather good with CIN diminishing and
dryline and front coming in. Obviously lots of deep shear is in
place, with some veering for storm organization. Early storms should
still be able to be discrete at least initially, but increasing
forcing should bring a more linear mode toward evening. Enough low
level shear for a tornado risk with the early storms too, and with a
slightly slower dryline trend, the time for tornadogenesis in this
area is increasing, though mitigated by right moving supercell
motions around 45kt. The early evening will bear close watching for
severe storms, with the front's progression through the area by late
evening ending storm chances.

.LONG TERM...(Tuesday night through Monday)
Issued at 218 PM CST Mon Mar 6 2017

By Tuesday, the mid-level trough axis will be shifting east of the
area with northwesterly flow aloft still in place across the
Northern and Central Plains.  At the surface, low pressure will
extend across the Northern Plains with high pressure tracking into
Oklahoma and Texas.  Models show a pressure gradient remaining in
place over the region through the day, resulting in breezy westerly
winds.  These strong winds combined with dry conditions will lead to
another day of extreme fire weather conditions for the entire
outlook area.  See the Fire Weather section below for further
details.  While these westerly winds will result in cooler
conditions for Tuesday, high temperatures will still be above the
seasonal normals in the upper 50s/low 60s.

Dry conditions will continue through mid-week as northwest-to-
southeast oriented zonal flow sets up over the central U.S.  With
surface high pressure advancing into the southeastern U.S., a
warming trend is expected Wednesday and Thursday as winds shift to
the south, pushing high temperatures back into the mid 60s to low
70s.  There is a chance for some scattered showers and isolated
thunderstorms Thursday afternoon into Thursday evening across east
central KS as a front slides southward over the area.  Cooler
conditions are expected by Friday as expansive surface high pressure
builds from the Northern Plains southward into the Central Plains
behind the exiting front.  This cooling trend will continue into the
weekend as a mid-level trough dives into the Central Plains with
northerly winds keeping high temperatures only in the mid 40s to low
50s.  By early Saturday morning, models show two disturbances: one
across the Northern Plains in association with the mid-level trough,
and the second over Oklahoma as surface low pressure lifts
northward.  Models show these two disturbances converging over the
CWA early Saturday morning with precipitation tracking eastward out
of the area by the evening.  With early morning temperatures
Saturday morning near the freezing mark around the KS/NE border,
there is the potential for a rain/snow mix across far northern KS
before transitioning to all rain by mid/late morning.  The next
chance for precipitation may be Sunday night into Monday, however
the ECMWF keeps this system further north of the CWA while the
GFS/Canadian track it over the area.  A rain/snow mix would be
possible once again over far northern KS Monday morning as
temperatures drop to near freezing.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 542 PM CST Mon Mar 6 2017

Broken line of TSRA to impact TOP and FOE in next 2 hours. Gusty
winds and brief MVFR/IFR anticipated. Winds again become the main
challenge with speeds picking up after 14Z.

&&

.FIRE WEATHER...
Issued at 218 PM CST Mon Mar 6 2017

Today:  Very strong winds with falling RHs bring extreme fire
danger to mainly western and central locations through sunset.
Exact location of RH values falling below 20% is not certain, but
any trimming of the Warning would lead to a poor message at this
point.

A tight pressure gradient will remain in place over the region on
Tuesday, resulting in breezy westerly winds gusting upwards of 30-
40mph.  Model soundings show very dry conditions in place over the
entire region with dewpoints generally in the teens. Despite
slightly cooler high temperatures (in the upper 50s to low 60s),
these low dewpoints will be enough to cause RH values to plunge into
the 14 to 18 percent range during the afternoon.  The combination of
these dry conditions and gusty winds will result in extreme fire
danger conditions across the entire CWA.  As a result, the Fire
Weather Watch has been upgraded to a Red Flag Warning for the entire
area.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM CST this evening for KSZ008>012-
020>024-034>038.

Red Flag Warning from 11 AM to 6 PM CST Tuesday for KSZ008>012-
020>024-026-034>040-054>056-058-059.

Wind Advisory until 8 PM CST this evening for KSZ008>012-020>024-
026-034>040-054>056-058-059.

&&

SHORT TERM...65
LONG TERM...Hennecke
AVIATION...65
FIRE WEATHER...Hennecke/65
Hazardous weather outlook, Mar 6, 2:31 PM CST, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
231 PM CST Mon Mar 6 2017

KSZ008>012-020>024-026-034>040-054>056-058-059-072045-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
231 PM CST Mon Mar 6 2017

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...This Afternoon and tonight.

Severe weather...
There is a chance for strong to severe thunderstorms mid afternoon
through early this evening. Scattered storms are expected to
develop generally east of a line from Council Grove to Manhattan
to Seneca, with the better chances for severe storms being along
and east of an Emporia to Silver Lake to Hiawatha line. Storms
may initially be discrete before congealing into a line. All
severe hazards will be possible with any discrete storms that
develop, including damaging straight line winds, large hail, and
tornadoes. Thunderstorm chances end from west to east this
evening.

Fire weather...
Extreme fire danger will continue through this afternoon over
central, north central, and portions of northeast Kansas. A Red
Flag Warning remains in effect for locations along and west of a
line from Council Grove to Holton to Hiawatha.

Strong Winds...
Winds will be strong out of the south to southwest
at 25 to 35 mph with gusts up to 50 to 55 mph at times. Winds
will become more westerly in north central Kansas late this
afternoon. These winds may pose a hazard to high profile vehicles
and blow around unsecured objects. A Wind Advisory is in effect
through 8 pm.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A Red Flag Warning is in effect for the entire outlook area Tuesday
afternoon as extreme fire danger conditions are expected due to
dry conditions and very gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through tonight for locations
east of a Herington to Manhattan to Seneca line.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, Mar 6, 5:54 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
554 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND GST     WSW CORNING             39.66N 96.03W
03/06/2017  E70 MPH          NEMAHA             KS   TRAINED SPOTTER

            SUSTAINED WINDS OF 60MPH WITH GUSTS OF 70 MPH OR GREATER

&&

HENNECKE
Local storm report, Mar 6, 5:58 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
558 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     TORNADO          1 SW BELVUE             39.21N 96.19W
03/06/2017                   WABAUNSEE          KS   EMERGENCY MNGR

            SPIN UP ON THE GROUND REPORTED

&&

HENNECKE
Local storm report, Mar 6, 6:00 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
600 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TORNADO          1 W PAXICO              39.07N 96.18W
03/06/2017                   WABAUNSEE          KS   LAW ENFORCEMENT

            TORNADO REPORTED NEAR AROUND I 70 NEAR EXIT 331

&&

HENNECKE
Local storm report, Mar 6, 6:04 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
604 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TORNADO          SW ST. MARYS            39.19N 96.07W
03/06/2017                   POTTAWATOMIE       KS   TRAINED SPOTTER

            VIDEO SHOWING TORNADO ON THE GROUND JUST SOUTHWEST OF ST.
            MARY.

&&

HENNECKE
Local storm report, Mar 6, 6:45 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
645 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             2 NW TOPEKA             39.07N 95.70W
03/06/2017  E1.00 INCH       SHAWNEE            KS   BROADCAST MEDIA

            REPORTED AT KSNT

&&

HENNECKE
Local storm report, Mar 6, 6:49 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
649 PM CST MON MAR 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             AMERICUS                38.51N 96.26W
03/06/2017  E1.00 INCH       LYON               KS   BROADCAST MEDIA

&&

HENNECKE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:05 PM CSTTornado WarningTOPLyon, Morris, Wabaunsee25 min
Mar 6, 6:19 PM CSTTornado WarningTOPShawnee26 min
Mar 6, 6:30 PM CSTTornado WarningTOPLyon, Osage, Shawnee, Wabaunsee30 min
Mar 6, 6:30 PM CSTTornado Warning Tornado observedTOPJackson, Jefferson, Shawnee30 min
Mar 6, 6:35 PM CSTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage25 min
Mar 6, 6:47 PM CSTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee43 min
Mar 6, 6:56 PM CSTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Lyon, Osage64 min
Mar 6, 7:27 PM CSTSevere Thunderstorm WarningTOPDouglas18 min
Mar 6, 7:42 PM CSTSpecial Weather StatementTOPFranklin18 min
Mar 6, 7:54 PM CSTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin32 min
Mar 7, 3:27 AM CSTWind AdvisoryTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more15 hr
Mar 7, 3:30 PM CSTFire Weather WatchTOPAnderson, Brown, Coffey, Dickinson, Douglas, Franklin and 12 more12 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.